MathSciNet Relay Station
MathSciNet bibliographic data
MR2334811 93E11 (93C23)
Zhang, L.; Shi, P.; Boukas, E.-K.; Wang, C. Robust $l_2-l_\infty$ filtering for switched linear discrete time-delay systems with polytopic uncertainties. IET Control Theory Appl. 1 (2007), no. 3, 722–730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement